# SDR C1HA200295006

- Difficulty date: March 3, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH INITIAL POWER SETTING OF 1.4 EPR HAD THE NR 1 ENGINE LOW OIL PRESSURE BYPASS LIGHT COME ON.  REDUCED POWER AND CLEARED THE RUNWAY.  RAN CHECK LIST AND INITIATED TAKEOFF.
